Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Gaylord, MI

April 14, 2017

NWS Gaylord, MI issued this small craft advisory at Apr 14, 2017, 10:16 PM EDT. It took effect at Apr 15, 2017, 5:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2017, 10:16 PM EDT (02:16 UTC)
In effect from
Apr 15, 2017, 5:00 AM EDT
Expired
Apr 15, 2017, 10:05 PM EDT
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

963 
WHUS73 KAPX 150216
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1016 PM EDT FRI APR 14 2017

LMZ323-341-342-344>346-151030-
/O.NEW.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1016 PM EDT FRI APR 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-151030-
/O.NEW.KAPX.SC.Y.0038.170415T1500Z-170416T0000Z/
STURGEON PT TO ALABASTER MI-
1016 PM EDT FRI APR 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
5 follow-up statements
685 
WHUS73 KAPX 150708
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
308 AM EDT SAT APR 15 2017

LHZ347-348-151515-
/O.EXA.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
308 AM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-151515-
/O.EXT.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/
STURGEON PT TO ALABASTER MI-
308 AM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-151515-
/O.CON.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
308 AM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
035 
WHUS73 KAPX 151451
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1051 AM EDT SAT APR 15 2017

LMZ323-341-342-344>346-152300-
/O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1051 AM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-152300-
/O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1051 AM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
877 
WHUS73 KAPX 152005
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EDT SAT APR 15 2017

LHZ347-348-LMZ323-152115-
/O.CAN.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
405 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-342-344>346-160000-
/O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
405 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-160000-
/O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
STURGEON PT TO ALABASTER MI-
405 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
389 
WHUS73 KAPX 152315
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
715 PM EDT SAT APR 15 2017

LHZ349-160300-
/O.EXT.KAPX.SC.Y.0038.000000T0000Z-170416T0300Z/
STURGEON PT TO ALABASTER MI-
715 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-344>346-160015-
/O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
715 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
017 
WHUS73 KAPX 160205
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1005 PM EDT SAT APR 15 2017

LHZ349-160315-
/O.CAN.KAPX.SC.Y.0038.000000T0000Z-170416T0300Z/
STURGEON PT TO ALABASTER MI-
1005 PM EDT SAT APR 15 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 9:33 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 14, 9:33 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
933 PM EDT Fri Apr 14 2017

.UPDATE...
Issued at 933 PM EDT Fri Apr 14 2017

Mid/high clouds are thickening across northern lower MI. This is
occurring in advance of areas of convection in the southwest Lakes
and upper MS Valley. Those are occurring in a zone of increasing
warm/moist low level flow, which will develop eastward with time
tonight. Current convection-resolving models are in basic
agreement with regional radar trends. They suggest 1) a slight re-
orienting of surging precip in from sw to ne, as opposed to wsw to
ene; and 2) a more aggressive push of precip into the region
during the overnight hours. Will thus generally be boosting pops
tonight.

&&

.NEAR TERM...(Tonight through Saturday)
Issued at 333 PM EDT Fri Apr 14 2017

...Dry air giving way to Thunderstorms...

High Impact Weather Potential....Thunderstorms, but not expected
to be severe.

Pattern Synopsis/Forecast...A weakening Hudson Bay high is moving
to the easy as a sfc low moves out of the Canadian Prairies with
the warm front moving into the Lower Michigan. As the high
continues east and the sfc front moves into N Lower, Rain showers,
and then possibly some thunderstorms will move into the forecast
area. At 06z, the warm front will be through the US-10 corridor,
with the showers and thunderstorms moving across the forecast
area. As the sfc low moves into W Lake Superior, around 12z/Sat,
The 500 mb jet increases to around 40 knots and the 850 mb jet
around 45 knots over the region. With the lower level of the
soundings in the region showing an inversion, with the 850 mb jet
going so strong, will expect that the convection will be elevated
as front moves through. As we continue into the day time, the 40
knot 850 mb jet continues through the region on to 00z/Sun. This
is a bit concerning, as the models are hinting at some training
going on for the afternoon before the low moves through the
region. With the Pwat around 1.00"+ this could be a concern for
the afternoon.

Primary Forecast Concerns...The heavier rain issue while doesn't
seem likely, is possible with a few of the members showing the
higher Pwats and the possibility of training echoes from the
strong LLJ at 850 mb during Saturday afternoon.

&&

.SHORT TERM...(Saturday night through Monday)
Issued at 333 PM EDT Fri Apr 14 2017

High impact weather potential: Heavy rainfall potential continues
Saturday night.

Pattern synopsis and forecast:

WSW flow aloft will be common Saturday night with shortwave activity
quickly running into the region. This is out ahead of parent upper
troughing sliding into central Canada and a cold front from the
western Great Lakes. This cold front arrives late Saturday night
into Sunday morning. Additional shortwave energy arrives by Sunday
afternoon, followed by the parent upper troughing that shears out
with time. This shallow troughing remains over nrn Michigan until
late Monday.

Saturday night into Easter Sunday: Saturday afternoon pockets of
what looks like mainly elevated convection may be ongoing (low
clouds and limited mixing possible through the day Saturday).
Otherwise, the aforementioned shortwave activity will quickly be
running into the region in warm sector out ahead of the approaching
cold front. Again, based of forecast soundings, low levels may be
saturated enough with minimal mixing to keep convection mostly out
of the BL. A revamped LL jet of 45-55kts, right entrance region
upper divergence and low to mid level warm advection within modest
6.5c/km mid level lapse rates will bring the next round of showers
and some non-severe storms (instability appears quite limited, but
pretty decent overall forcing likely to bring thunder. Forcing
departs by late at night with moisture stripping out aloft. Low
levels again look rather saturated into Sunday for skies remaining
cloudy. A secondary cold front will sink down into the region
through Easter. Limited moisture with this front and better drying
in it's wake. Strengthened low level winds ought to better mix down
to the sfc later in the afternoon with at least some partial
clearing. This will make the afternoon potentially quite gusty with
maximum gusts up to 35 mph. Low temps Saturday night possibly a
pretty wide range. Cold frontal passage expected across the NW half
of the CWA with lows down into the 40s. In the warm sector across
the SE CWA, as warm as the upper half of the 50s. Highs Sunday low
50s eastern upper to the lower half of the 60s SE CWA.

Sunday night and Monday: The secondary cold front sort of washes out
across nrn lower Michigan Sunday night as sheared out shortwave
activity crosses east through eastern upper. Maybe the decaying
"parent upper troughing" can shove some cooler air further south on
Monday. There is limited moisture with both the secondary cold front
and the parent wave, so rain chances are almost nil at this point.
Lows Sunday night in the upper 20s eastern upper to the middle 30s
in the srn CWA. Highs Monday lower 40s eastern upper to the lower
half of the 50s far srn CWA.

.LONG TERM...(Monday night through Friday)
Issued at 333 PM EDT Fri Apr 14 2017

High Impact Weather Potential...

Generally zonal H5 flow through most of the extended period will
keep everything progressing efficiently across the conus. A quick
and relatively unimpressive shortwave will move quickly through
Monday night...but looks moisture starved. A better feature will
move quickly across the northern plains and over the great lakes
around mid week. Timing might be a challenge considering the quick
flow...but as of now, it appears Tuesday night/early Wednesday will
be the better chance for rainfall.  Now we're getting out there a
bit, but the GFS brings another shot in for Friday...while the euro
trends us drier through the end of the week. Blended guidance isn't
sure what to do with this portion of the period, so their solution
is to just keep chance pops in for the grids from mid week through
Friday.  Such is the challenge with a progressive flat flow...timing
the wet/dry periods.  My hunch is, we'll see more rainless stretches
than what the grids will may reflect...but confidence is too low to
be deterministic at this juncture. At this point...it doesn't appear
there is a time during the period where we can generate enough
instability for thunder. Temperatures will track along with climo.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 746 PM EDT Fri Apr 14 2017

Deteriorating conditions late tonight.

Moist southerly flow will increase tonight, ahead of a pair of low
pressure systems that will merge over the northern Great Lakes
late Saturday. Showers and a few thunderstorms over parts of IL/IA
will advance ne, moving into the region overnight. Cigs will
abruptly lower as this activity arrives, with MVFR to IFR
conditions expected for the overnight into at least Sat morning.
Some improvement will be seen in the afternoon, though this will
take longest at PLN.

Light se to s surface winds tonight, veering sw and becoming
somewhat gusty Saturday. LLWS late tonight into Sat morning.

&&

.MARINE...
Issued at 333 PM EDT Fri Apr 14 2017

Tonight through Sunday...Winds will start out light this evening as
the sfc high moves off to the east. Then as the next sfc low moves
into the Upper Great Lakes, will expect the winds to begin to
increase as the gradient tightens overnight. This will begin to
produce small craft wind gusts in portions of N Lake Michigan by the
morning hours. The winds will gust over small craft criteria through
the afternoon, but after the warm front is through by Saturday
afternoon, the winds will begin to diminish as the gradient slackens
as the sfc low moves into the area. Winds should remain below small
craft criteria through Sunday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...JZ
NEAR TERM...JSL
SHORT TERM...SMD
LONG TERM...KAB
AVIATION...JZ
MARINE...JSL
Hazardous weather outlook, Apr 14, 3:30 PM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
330 PM EDT Fri Apr 14 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-151200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
330 PM EDT Fri Apr 14 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

There is a chance for thunderstorms across northern Michigan
after midnight. Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance for thunderstorms and locally heavy rainfall
across all of northern Michigan Saturday and Saturday night. Severe
storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts to the
National Weather Service. Reports may be made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

MSB/SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:44 PM EDTSpecial Weather StatementAPXCharlevoix, Emmet, Leelanau2 hr

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.